# SDR SWAA2023053128084

- Difficulty date: April 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2023-257976<[01] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG 143A7902 SHEET 174 REV -;[02] CORRECTED STEP 1. REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG 143A7902 SHEET 174 REV - . SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
